# SDR 05FDEA04322

- Difficulty date: December 15, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Repair
- Condition: Unknown
- Location: Bs 1227
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER REPAIR AT STA 1227 BETWEEN LONG 40 AND 41 RT.  PERFORMED A INSPECTION OF REPAIR IAW SRM 53-50-00 FIG 9 VOL 1 AND FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO 8-5100-7-5001 P1.
